Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Irregular periods. Unable to conceive after having Bigomet Sr. Suffering from diabolical trauma. Other conceiving methods?

Hi, I am 25yrs old.I am married for 3 yrs. I am trying to conceive for more than 2 years.As I am afflicted with irregular period & so My Doctor has given me Bigomet Sr*500 tablet to take .I have been taking this for more than two years. But everything in vein . I have lost my weight from 67 ,it reduces to 63 ,Drink lots of water, Diet is also healthy,I also go for 1 hr walk. But till date I have not conceived. & I have decided not ot take this tablet anymore.please advice me the other way way of getting pregnant as I am suffering through diabolical trauma.please help me out. Thanks sanchita Mallick.
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  322
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
your irregular periods might be because of Poly cystic ovarian disease because of that your doctor might have prescribed BIGOMET(metformin) to you,
as insulin resistance is a feature of PCOD, this drug help as insulin sensitizer,
along with this better to take ovulation induction drugs which will increase the chances of fertility,
so you better consult your doctor once undergo ultrasound to find out present stage of PCOD then take treatment accordingly.
take care.
Answered: Sun, 15 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor